# SDR ASAA2016041216368

- Difficulty date: April 12, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 23,631 hours, 7,070 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 13528
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 23,641 hours, 7,072 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE PACK CONTROL TRIP.  RESET DURING MASTER CAUTION RESET.  ACFT GROUNDED. LT PZTC LOGGED TCV FAULT.  TCV PASSES INITIAL BITE CHECK.  R & R LT PACK TCV.  OPS CHECK NORMAL, REF AMM 21-51-00.
